# SDR YENA2021042100261

- Difficulty date: April 17, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N373JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 624
- Aircraft time: 20,021 hours, 13,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION OVER CLOSING PLATE OF CARGO COMPARTMENT #2; CORROSION ON CLOSING PLATE OF AFT CARGO COMPARTMENT APPROX FR 78 WAS REMOVED AND WAS FOUND OUT OF LIMITS, THEREFORE CLOSING PLATE WAS REPLACED PER EMB -190 SRM 51-40-08 PAR 6 ALL WORK WAS ACCOMPLISHED ON TOMX WO# 1556 NR 00157
